Vol. 304, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 310: 1
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Centers of disks in Riemannian manifolds

Igor Belegradek and Mohammad Ghomi

Vol. 304 (2020), No. 2, 401–418
Abstract

We prove the existence of a center, or continuous selection of a point, in the relative interior of C1 embedded k-disks in Riemannian n-manifolds. If k 3 the center can be made equivariant with respect to the isometries of the manifold, and under mild assumptions the same holds for k = 4 = n. By contrast, for every n k 6 there are examples where an equivariant center does not exist. The center can be chosen to agree with any of the classical centers defined on the set of convex compacta in the Euclidean space.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/pjm

We have not been able to recognize your IP address 18.210.12.229 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
continuous selection, equivariant, proper actions, actions on disks
Mathematical Subject Classification 2010
Primary: 53C40, 54C65
Secondary: 52A20, 57S25
Milestones
Received: 21 May 2018
Revised: 1 July 2019
Accepted: 12 July 2019
Published: 12 February 2020
Authors
Igor Belegradek
School of Mathematics
Georgia Institute of Technology
Atlanta, GA
United States
Mohammad Ghomi
School of Mathematics
Georgia Institute of Technology
Atlanta, GA
United States